MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this unit missed crisis alarms.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this unit missed crisis alarms.The customer checked the alarm limits and confirmed that they were set correctly.According to the customer, values under 80 should have triggered a crisis alarm.The customer will pull the logs and wants nihon kohden (nk) to review them.The customer wants to know why the alarm didn't activate when the value dropped below the set limit.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this unit missed crisis alarms.The customer checked the alarm limits and confirmed that they were set correctly.According to the customer, values under 80 should have triggered a crisis alarm.The customer will pull the logs and wants nihon kohden (nk) to review them.The customer wants to know why the alarm didn't activate when the value dropped below the set limit.There was no patient injury reported.Investigation summary: the device was not available for evaluation and the customer did not provide any logs for review; therefore, a root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 09/23/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 09/25/2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 09/29/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23192706
Report Number8030229-2025-05450
Device Sequence Number9182793
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown